# SDR UPS98225460

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dented
- Location: Bs 448-570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (4-25-02) ON SEAT TRACK AT BS 484 TO BS 570 BL 0 WL 208.  CORROSION ON SEAT TRACK WAS FOUND TO BE WITHIN LIMITS AFTER CLEAN UP.  HOWEVER, DENTS WERE FOUND ON BS 490 AND BS 571 WHICH WERE OUT OF LIMITS.  SEAT TRACK WAS REPLACED FROM BS 470 TO BS 600 IN ACCORDANCE WITH SRM 53-10-5, SRM 51-30-5, SRM 51-30-8, SRM 51-10-2.
